Results 1 to 1 of 1
Claratin-D question
  1. #1
    eric7757 is offline New Member
    Join Date
    Feb 2011
    Posts
    1

    Default Claratin-D question

    I was taking Claratin-D 24 hour every day for many months because of stuffy nose and allergies. At some time last summer, I stopped taking it because I wasn't sleeping well enough. I switched to regular Claratin (no decongestant.) I slept better after I stopped taking it (that is, after the switch to no-decongestant,) but it has been more difficult to get up in the morning. This keeps happening 6 months later. It's harder to wake up and get moving in the morning. It's a little weird. Did anybody else experience this? I am just wondering if I could get any help.
    Last edited by eric7757; 02-15-2011 at 11:51 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22